RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fedoryuk, Mikhail Vasil'evich

Statistics Math-Net.Ru
Total publications: 94
Scientific articles: 86

Number of views:
This page:2134
Abstract pages:25073
Full texts:10560
References:765

http://www.mathnet.ru/eng/person18922
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197189

Publications in Math-Net.Ru
1992
1. M. V. Fedoryuk, “Estimates of spheroidal functions”, Zh. Vychisl. Mat. Mat. Fiz., 32:5 (1992),  692–706  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 32:5 (1992), 595–609  isi
1991
2. M. V. Fedoryuk, “Asymptotics of spheroidal functions in the complex domain”, Differ. Uravn., 27:5 (1991),  801–809  mathnet  mathscinet  zmath; Differ. Equ., 27:5 (1991), 551–558
3. M. V. Fedoryuk, “Asymptotics of the spectrum of Heun's equation and of Heun's functions”, Izv. Akad. Nauk SSSR Ser. Mat., 55:3 (1991),  631–646  mathnet  mathscinet  zmath; Math. USSR-Izv., 38:3 (1992), 621–635  isi
1990
4. M. V. Fedoryuk, “Analytic structure of solutions of the Sturm–Liouville problem with regular singularities”, Differ. Uravn., 26:9 (1990),  1648–1650  mathnet  mathscinet
5. M. V. Fedoryuk, “Analytic spectral problems”, Differ. Uravn., 26:2 (1990),  258–267  mathnet  mathscinet; Differ. Equ., 26:2 (1990), 195–203
6. M. V. Fedoryuk, “Isomonodromy deformations of equations with irregular singularities”, Mat. Sb., 181:12 (1990),  1623–1639  mathnet  mathscinet  zmath; Math. USSR-Sb., 71:2 (1992), 463–479  isi
7. M. V. Fedoryuk, “The multidimensional stationary phase method. The second term of the asymptotic expansions”, Zh. Vychisl. Mat. Mat. Fiz., 30:5 (1990),  782–786  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 30:3 (1990), 104–107
1989
8. M. V. Fedoryuk, “Diffraction of waves by a tri-axial ellipsoid”, Differ. Uravn., 25:11 (1989),  1990–1995  mathnet  mathscinet  zmath; Differ. Equ., 25:11 (1989), 1414–1418
9. M. V. Fedoryuk, “Connection formulas for spheroidal functions in different coordinate systems”, Differ. Uravn., 25:2 (1989),  294–299  mathnet  mathscinet  zmath; Differ. Equ., 25:2 (1989), 218–222
10. M. V. Fedoryuk, “Multidimensional lame wave functions”, Mat. Zametki, 46:4 (1989),  76–85  mathnet  mathscinet  zmath; Math. Notes, 46:4 (1989), 804–811  isi
11. V. P. Maslov, M. V. Fedoryuk, “Logarithmic asymptotic of rapidly decreasing solutions of Petrovskii hyperbolic equations”, Mat. Zametki, 45:5 (1989),  50–62  mathnet  mathscinet  zmath; Math. Notes, 45:5 (1989), 382–391  isi
12. M. V. Fedoryuk, “The Lamé wave equation”, Uspekhi Mat. Nauk, 44:1(265) (1989),  123–144  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:1 (1989), 153–180  isi
13. M. V. Fedoryuk, “The stationary phase method: Focusing in a line”, Zh. Vychisl. Mat. Mat. Fiz., 29:1 (1989),  127–132  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:1 (1989), 90–94
1988
14. M. V. Fedoryuk, “Lamé wave functions”, Izv. Akad. Nauk SSSR Ser. Mat., 52:4 (1988),  853–874  mathnet  mathscinet  zmath; Math. USSR-Izv., 33:1 (1989), 179–200
15. M. V. Fedoryuk, “Equations with rapidly oscillating solutions”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 34 (1988),  5–56  mathnet  mathscinet  zmath
16. M. V. Fedoryuk, “Characteristics of the flow of an incompressible fluid in a gravitational field”, Mat. Sb. (N.S.), 137(179):4(12) (1988),  483–499  mathnet  mathscinet  zmath; Math. USSR-Sb., 65:2 (1990), 487–503
17. M. V. Fedoryuk, “The asymptotic form of radial Lamé wave functions”, Zh. Vychisl. Mat. Mat. Fiz., 28:5 (1988),  635–646  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 7–15
1987
18. M. V. Fedoryuk, “Diffraction of a plane wave by an elongated body”, Dokl. Akad. Nauk SSSR, 292:4 (1987),  833–835  mathnet  mathscinet  zmath
19. M. V. Fedoryuk, “Lamé wave functions in Jacobi form. II”, Differ. Uravn., 23:11 (1987),  1913–1922  mathnet  mathscinet
20. M. V. Fedoryuk, “Lamé wave functions in Jacobi form. I”, Differ. Uravn., 23:10 (1987),  1715–1724  mathnet  mathscinet  zmath
1986
21. M. V. Fedoryuk, “Isomonodromic deformations of equations with irregular singularity”, Differ. Uravn., 22:6 (1986),  961–967  mathnet  mathscinet
22. M. V. Fedoryuk, “Integral transforms”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 13 (1986),  211–253  mathnet  mathscinet  zmath
23. M. V. Fedoryuk, “Asymptotic methods in analysis”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 13 (1986),  93–210  mathnet  mathscinet  zmath
24. M. V. Fedoryuk, “The WKB-method for a nonlinear equation of the second order”, Zh. Vychisl. Mat. Mat. Fiz., 26:2 (1986),  198–210  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:1 (1986), 121–128
1985
25. V. N. Krutin, M. V. Fedoryuk, “Mixed short-long-wave approximation in the dynamics of viscoelastic media”, Dokl. Akad. Nauk SSSR, 280:6 (1985),  1334–1337  mathnet  mathscinet  zmath
26. M. V. Fedoryuk, A. M. Nurmagomedov, “The Neumann problem for the Helmholtz equation in the exterior of an infinite cylinder”, Differ. Uravn., 21:3 (1985),  534–535  mathnet  mathscinet  zmath
27. M. V. Fedoryuk, “Scattering of a plane wave by a cylindrical surface with a long perturbation”, Izv. Akad. Nauk SSSR Ser. Mat., 49:1 (1985),  160–193  mathnet  mathscinet  zmath; Math. USSR-Izv., 26:1 (1986), 153–184
28. M. V. Fedoryuk, “Asymptotic behavior of the solution of the problem of scattering by a cylinder with large perturbation”, Tr. Mosk. Mat. Obs., 48 (1985),  150–162  mathnet  mathscinet  zmath
29. V. P. Maslov, M. V. Fedoryuk, “The linear theory of Landau damping”, Mat. Sb. (N.S.), 127(169):4(8) (1985),  445–475  mathnet  mathscinet  zmath; Math. USSR-Sb., 55:2 (1986), 437–465
1984
30. V. F. Bondarenko, M. V. Fedoryuk, “Asymptotics of the sum of a Schlömilch series”, Differ. Uravn., 20:12 (1984),  2153–2156  mathnet  mathscinet  zmath
31. M. V. Fedoryuk, “Asymptotic of a wave potential that is concentrated on the line”, Mat. Zametki, 36:5 (1984),  673–679  mathnet  mathscinet  zmath; Math. Notes, 36:5 (1984), 834–838  isi
32. M. V. Fedoryuk, “Asymptotics of solutions of ordinary differential equations with turning points”, Zh. Vychisl. Mat. Mat. Fiz., 24:6 (1984),  840–849  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 24:3 (1984), 134–140
1983
33. M. V. Fedoryuk, “Diffraction of a plane wave by an elongated body of revolution”, Dokl. Akad. Nauk SSSR, 272:3 (1983),  587–590  mathnet  mathscinet
34. M. V. Fedoryuk, “The Sturm–Liouville problem with regular singular points. II”, Differ. Uravn., 19:2 (1983),  278–286  mathnet  mathscinet
1982
35. M. V. Fedoryuk, “A Sturm–Liouville problem with regular singularities”, Dokl. Akad. Nauk SSSR, 267:4 (1982),  800–803  mathnet  mathscinet  zmath
36. M. V. Fedoryuk, “The Sturm-Liouville problem with regular singular points. I”, Differ. Uravn., 18:12 (1982),  2166–2173  mathnet  mathscinet
1981
37. M. V. Fedoryuk, “Asymptotics of the solution of the Dirichlet problem for the Laplace and Helmholtz equations in the exterior of a slender cylinder”, Izv. Akad. Nauk SSSR Ser. Mat., 45:1 (1981),  167–186  mathnet  mathscinet  zmath; Math. USSR-Izv., 18:1 (1982), 145–161
38. M. V. Fedoryuk, “Asymptotic behavior of the solution of a boundary value problem with sliding rays for second-order differential equations”, Tr. Mosk. Mat. Obs., 42 (1981),  64–104  mathnet  mathscinet
39. V. P. Maslov, M. V. Fedoryuk, “Logarithmic asymptotic of the Laplace integrals”, Mat. Zametki, 30:5 (1981),  763–768  mathnet  mathscinet  zmath; Math. Notes, 30:5 (1981), 880–883
1980
40. V. P. Myasnikov, M. V. Fedoryuk, “Rayleigh approximation in the elasticity theory”, Dokl. Akad. Nauk SSSR, 254:3 (1980),  589–592  mathnet
1978
41. M. V. Fedoryuk, “Wave propagation in periodic waveguides”, Dokl. Akad. Nauk SSSR, 242:3 (1978),  574–577  mathnet  mathscinet
42. M. V. Fedoryuk, “Asymptotic behavior of the Green function of a pseudodifferential parabolic equation”, Differ. Uravn., 14:7 (1978),  1296–1301  mathnet  mathscinet  zmath
1977
43. G. V. Ždanova, M. V. Fedoryuk, “Asymptotic theory of systems of ordinary second order differential equations, and the scattering problem”, Tr. Mosk. Mat. Obs., 34 (1977),  213–242  mathnet  mathscinet  zmath
44. M. V. Fedoryuk, “Of Fourier integral operators and the asymptotic behaviour of the solution of the mixed problem”, Uspekhi Mat. Nauk, 32:6(198) (1977),  67–115  mathnet  mathscinet  zmath; Russian Math. Surveys, 32:6 (1977), 67–120
1976
45. M. V. Fedoryuk, “The asymptotics of the Fourier transform of the exponential function of a polynomial”, Dokl. Akad. Nauk SSSR, 227:3 (1976),  580–583  mathnet  mathscinet  zmath
46. M. V. Fedoryuk, “An adiabatic invariant of a system of linear oscillators, and scattering theory”, Differ. Uravn., 12:6 (1976),  1012–1018  mathnet  mathscinet  zmath
47. M. V. Fedoryuk, “The active quenching of the oscillations of elastic media”, Zh. Vychisl. Mat. Mat. Fiz., 16:4 (1976),  1065–1068  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 16:4 (1976), 250–254
1974
48. M. V. Fedoryuk, G. V. Zhdanova, “Asymptotic behavior of the eigenvalues and eigenfunctions of the Sturm–Liouville operator with a complex-valued polynomial potential. II”, Differ. Uravn., 10:6 (1974),  1067–1073  mathnet  mathscinet  zmath
49. S. G. Gindikin, M. V. Fedoryuk, “Saddle points of parabolic polynomials”, Mat. Sb. (N.S.), 94(136):3(7) (1974),  385–406  mathnet  mathscinet  zmath; Math. USSR-Sb., 23:3 (1974), 362–381
1973
50. V. P. Maslov, M. V. Fedoryuk, “The canonical operator (the real case)”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 1 (1973),  85–167  mathnet  mathscinet  zmath; J. Soviet Math., 3:2 (1975), 217–279
51. É. A. Polyanskii, M. V. Fedoryuk, “The behavior as $t\to+\infty$ of the solution of difference equations of Schrödinger type with dissipation”, Uspekhi Mat. Nauk, 28:4(172) (1973),  222  mathnet  mathscinet
52. S. G. Gindikin, M. V. Fedoryuk, “Asymptotic behavior of the fundamental solution of a parabolic equation with constant coefficients”, Uspekhi Mat. Nauk, 28:1(169) (1973),  235–236  mathnet  mathscinet  zmath
53. S. G. Gindikin, M. V. Fedoryuk, “Asymptotics of the fundamental solution of a Petrovskii parabolic equation with constant coefficients”, Mat. Sb. (N.S.), 91(133):4(8) (1973),  500–522  mathnet  mathscinet  zmath; Math. USSR-Sb., 20:4 (1973), 519–542
54. M. V. Fedoryuk, “A justification of the method of transverse sections for an acoustic wave guide with nonhomogeneous content”, Zh. Vychisl. Mat. Mat. Fiz., 13:1 (1973),  127–135  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:1 (1973), 162–173
1972
55. M. V. Fedoryuk, “Spectral analysis and the scattering problem for the operator $-d^2/dx^2+A(x)$. II”, Differ. Uravn., 8:7 (1972),  1187–1194  mathnet  mathscinet
56. M. V. Fedoryuk, “Spectral analysis and the scattering problem for the operator $-d^2/dx^2+A(x)$. I”, Differ. Uravn., 8:6 (1972),  984–994  mathnet  mathscinet
57. M. V. Fedoryuk, “Asymptotic behavior of the eigenvalues and eigenfunctions of the Sturm–Liouville operator with a complex-valued polynomial potential. I”, Differ. Uravn., 8:5 (1972),  811–816  mathnet  mathscinet
58. M. V. Fedoryuk, “The Helmholtz equation in a wave guide (the elimination of the boundary condition at infinity)”, Zh. Vychisl. Mat. Mat. Fiz., 12:2 (1972),  374–387  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:2 (1972), 115–134
1971
59. È. A. Polyanskii, M. V. Fedoryuk, “Reduction of certain boundary-value problems for elliptic equations in a semicylinder to a mixed problem for the heat conduction and Schrödinger equations”, Dokl. Akad. Nauk SSSR, 200:3 (1971),  560–563  mathnet  mathscinet  zmath
60. M. V. Fedoryuk, “Composition formulas for pseudodifferential operators and the stationary- phase method”, Dokl. Akad. Nauk SSSR, 196:2 (1971),  309–311  mathnet  mathscinet  zmath
61. M. V. Fedoryuk, “The stationary phase method and pseudodifferential operators”, Uspekhi Mat. Nauk, 26:1(157) (1971),  67–112  mathnet  mathscinet  zmath; Russian Math. Surveys, 6:1 (1971), 65–115
1970
62. M. V. Fedoryuk, “The method of stationary phase in the multidimensional case. Contribution from the boundary of the domain”, Zh. Vychisl. Mat. Mat. Fiz., 10:2 (1970),  286–299  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 10:2 (1970), 4–23
1969
63. M. V. Fedoryuk, “Analytic properties of the scattering amplitude in the one-dimensional case. II”, Differ. Uravn., 5:3 (1969),  507–517  mathnet  mathscinet
64. V. F. Butuzov, A. B. Vasil'eva, M. V. Fedoryuk, “Asymptotic methods in the theory of ordinary differential equations”, Itogi Nauki. Ser. Matematika. Mat. Anal. 1967, 1969,  5–73  mathnet  mathscinet  zmath; Progr. Math., 8 (1970), 1–82
65. M. V. Fedoryuk, “Asymptotic methods in the theory of ordinary linear differential equations”, Mat. Sb. (N.S.), 79(121):4(8) (1969),  477–516  mathnet  mathscinet  zmath; Math. USSR-Sb., 8:4 (1969), 451–491
1968
66. M. V. Fedoryuk, “Analytic properties of the scattering amplitude in the one-dimensional case. I”, Differ. Uravn., 4:10 (1968),  1842–1853  mathnet  mathscinet  zmath
1967
67. M. V. Fedoryuk, “On the stability in $C$ of the Cauchy problem for difference and partial differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 7:3 (1967),  510–540  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 7:3 (1967), 48–89
1966
68. M. V. Fedoryuk, “Asymptotic behavior of eigenvalues and eigenfunctions of one-dimensional singular differential operators”, Dokl. Akad. Nauk SSSR, 169:2 (1966),  288–291  mathnet  mathscinet  zmath
69. M. V. Fedoryuk, “The asymptotics of solutions to ordinary linear differential equations of the $n$-th order”, Differ. Uravn., 2:4 (1966),  492–507  mathnet  mathscinet
70. M. V. Fedoryuk, “Asymptotic methods in the theory of one-dimensional singular differential operators”, Tr. Mosk. Mat. Obs., 15 (1966),  296–345  mathnet  mathscinet  zmath
71. M. A. Evgrafov, M. V. Fedoryuk, “Asymptotic behaviour as $\lambda\to\infty$ of the solution of the equation $w"(z)-p(z,\lambda)w(z)=0$ in the complex $z$-plane”, Uspekhi Mat. Nauk, 21:1(127) (1966),  3–50  mathnet  mathscinet  zmath; Russian Math. Surveys, 21:1 (1966), 1–48
1965
72. M. V. Fedoryuk, “The asymptotic behavior of solutions of ordinary linear differential equations of order $n$”, Dokl. Akad. Nauk SSSR, 165:4 (1965),  777–779  mathnet  mathscinet  zmath
73. M. V. Fedoryuk, “Asymptotic behavior in a one-dimensional scattering problem”, Dokl. Akad. Nauk SSSR, 162:2 (1965),  287–289  mathnet  mathscinet  zmath
74. M. V. Fedoryuk, “The one-dimensional scattering problem in the quasi-classical approximation. II”, Differ. Uravn., 1:11 (1965),  1525–1536  mathnet  mathscinet
75. M. V. Fedoryuk, “The one-dimensional scattering problem in the quasi-classical approximation. I”, Differ. Uravn., 1:5 (1965),  631–646  mathnet  mathscinet
76. M. V. Fedoryuk, “Topology of the Stokes lines of a second-order equation”, Izv. Akad. Nauk SSSR Ser. Mat., 29:3 (1965),  645–656  mathnet  mathscinet  zmath
77. M. V. Fedoryuk, “Spectrum of one-dimensional singular nonselfadjoint differential operators”, Uspekhi Mat. Nauk, 20:5(125) (1965),  265–266  mathnet
78. M. V. Fedoryuk, “Asymptotics of the discrete spectrum of the operator $w"(x)-\lambda^2p(x)w(x)$”, Mat. Sb. (N.S.), 68(110):1 (1965),  81–110  mathnet  mathscinet  zmath
1964
79. M. V. Fedoryuk, “The asymptotic behavior of the discrete spectrum of the operator $-w"(x)+\lambda^2p(x)w(x)$”, Dokl. Akad. Nauk SSSR, 158:3 (1964),  540–542  mathnet  mathscinet  zmath
80. M. V. Fedoryuk, “The stationary phase method. Close saddle points in the multi-dimensional case”, Zh. Vychisl. Mat. Mat. Fiz., 4:4 (1964),  671–682  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 4:4 (1964), 66–81
1963
81. M. V. Fedoryuk, “Asymptotic behaviour as $t\to+0$, $x\to\infty$, of the Green's function for equations well-posed in the Petrovsky sense with constant coefficients, and well-posed classes for a solution of the Cauchy problem”, Mat. Sb. (N.S.), 62(104):4 (1963),  397–468  mathnet  mathscinet  zmath
1962
82. M. V. Fedoryuk, “The stationary phase method for multidimensional integrals”, Zh. Vychisl. Mat. Mat. Fiz., 2:1 (1962),  145–150  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 2:1 (1963), 152–157
1961
83. M. V. Fedoryuk, “On the asymptotic behavior of contour integrals”, Uspekhi Mat. Nauk, 16:1(97) (1961),  171–178  mathnet  mathscinet  zmath
1960
84. M. V. Fedoryuk, “Asymptotic behavior of Green's functions for equations in several variables correct in the sense of Petrovskii”, Dokl. Akad. Nauk SSSR, 134:5 (1960),  1027–1029  mathnet  mathscinet  zmath
85. M. V. Fedoryuk, “The asymptotic behavior of the Greenís function in the Cauchy problem for systems correct in the sense of Petrovskij and involving two variables, $t\to+0$, $x\to\infty$”, Dokl. Akad. Nauk SSSR, 132:1 (1960),  63–66  mathnet  mathscinet  zmath
1959
86. M. V. Fedoryuk, “Non-homogeneous generalized functions of two variables”, Mat. Sb. (N.S.), 49(91):4 (1959),  431–446  mathnet  mathscinet  zmath

1985
87. V. Ya. Rivkind, S. P. Novikov, V. M. Petkov, V. P. Myasnikov, M. V. Fedoryuk, V. V. Kucherenko, A. A. Davydov, A. I. Neishtadt, S. N. Kruzhkov, S. A. Molchanov, A. A. Ruzmaikin, D. D. Sokolov, Yu. M. Sukhov, A. G. Shukhov, B. R. Vainberg, V. I. Bakhtin, A. G. Vainshtein, B. Z. Shapiro, V. A. Kondrat'ev, O. A. Oleinik, M. I. Vishik, S. B. Kuksin, A. G. Korolev, Yu. S. Ilyashenko, “Sessions of the Petrovskii seminar on differential equations and mathemathical problems of physics”, Uspekhi Mat. Nauk, 40:5(245) (1985),  295–307  mathnet
1980
88. V. P. Myasnikov, M. V. Fedoryuk, C. Boldrighini, R. L. Dobrushin, Yu. M. Sukhov, A. S. Schwarz, S. L. Ziglin, B. A. Dubrovin, S. P. Novikov, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 35:5(215) (1980),  251–256  mathnet
1975
89. É. Dzhusti, M. I. Vishik, A. V. Fursikov, A. S. Schwarz, O. I. Bogoyavlenskii, B. M. Levitan, V. V. Kucherenko, A. G. Kushnirenko, M. V. Fedoryuk, M. A. Shubin, A. D. Bruno, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 30:2(182) (1975),  261–269  mathnet  mathscinet
1972
90. L. I. Bezruchenko, M. V. Fedoryuk, “Third All-Unoin School on Diffraction and Wave Propagation”, Uspekhi Mat. Nauk, 27:5(167) (1972),  301–303  mathnet
1968
91. M. V. Fedoryuk, “Discrete and continuous methods in applied mathematics. Discretnye i nepretynye metody prikladnoi matematiki: J. C. Mathews and C. E. Langenhop. John Wiley, 1966, XIII+525 pp.”, Zh. Vychisl. Mat. Mat. Fiz., 8:2 (1968),  503  mathnet; U.S.S.R. Comput. Math. Math. Phys., 8:2 (1968), 379–380
1967
92. M. V. Fedoryuk, “Asymptotic expansions for ordinary differential equations: W. Wasow. New York–London–Sydney, John Wiley and Sons Inc., 1966, XI+362 pp.”, Zh. Vychisl. Mat. Mat. Fiz., 7:5 (1967),  1206–1207  mathnet; U.S.S.R. Comput. Math. Math. Phys., 7:5 (1967), 331–334
1965
93. M. V. Fedoryuk, “Boundary value problems: A. G. Mackie, Oliver and Boyd, Ltd., Edinburgh–London, 1965, XII + 249 pp. Book review”, Zh. Vychisl. Mat. Mat. Fiz., 5:6 (1965),  1143  mathnet; U.S.S.R. Comput. Math. Math. Phys., 5:6 (1965), 236–237
94. M. V. Fedoryuk, “J. Mathews, R. L. Wolker. Mathematical methods of physics. New York–Amsterdam, W. A. Benjamin, Inc, 1964, X+475 pp. (Book review)”, Zh. Vychisl. Mat. Mat. Fiz., 5:4 (1965),  782–783  mathnet; U.S.S.R. Comput. Math. Math. Phys., 5:4 (1965), 289–291

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019